Existence des applications harmoniques et courbure des variétés
Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 553, p. 174-195
@incollection{SB_1979-1980__22__174_0,
     author = {Lemaire, Luc},
     title = {Existence des applications harmoniques et courbure des vari\'et\'es},
     booktitle = {S\'eminaire Bourbaki : vol. 1979/80, expos\'es 543-560},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {22},
     year = {1981},
     note = {talk:553},
     pages = {174-195},
     zbl = {0455.53046},
     mrnumber = {636523},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1979-1980__22__174_0}
}
Lemaire, Luc. Existence des applications harmoniques et courbure des variétés, in Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 553, pp. 174-195. http://www.numdam.org/item/SB_1979-1980__22__174_0/

[1] M. Demazure : Caractérisation de l'espace projectif (conjectures de Hartshorne et de Frankel),Séminaire Bourbaki n° 544 (1979/80). | Numdam | Zbl 0469.14008

[2] J. Eells and L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10 (1978) 1-68. | MR 495450 | Zbl 0401.58003

[3] - On the construction of harmonic and holomorphic maps between surfaces, à paraître.

[4] J. Eells and J.H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964) 109-160. | MR 164306 | Zbl 0122.40102

[5] J. Eells and J.C. Wood, Restrictions on harmonic maps of surfaces, Topology 15 (1976) 263-266. | MR 420708 | Zbl 0328.58008

[6] W.-D. Garber, S.N. Ruijsenaars and E. Seiler, On finite action solutions of the nonlinear σ-model, à paraître.

[7] R.E. Greene and H.H. Wu, Embedding of open Riemannian manifolds by harmonic functions, Ann. Inst. Fourier 25 (1975) 215-235. | Numdam | MR 382701 | Zbl 0307.31003

[8] R.S. Hamilton, Harmonic maps of manifolds with boundary, Springer Lecture Notes 471 (1975). | MR 482822 | Zbl 0308.35003

[9] P. Hartman, On homotopic harmonic maps, Can. J. Math. 19 (1967) 673-687. | MR 214004 | Zbl 0148.42404

[10] S. Hildebrandt, H. Kaul and K.O. Widman, An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math. 138 (1977) 1-16. | MR 433502 | Zbl 0356.53015

[11] L. Lemaire, Applications harmoniques de variétés produits, Comm. Math. Helv. 52 (1977) 11-24. | MR 448411 | Zbl 0352.58015

[12] , Applications harmoniques de surfaces riemanniennes J. Diff. Geom. 13 (1978) 51-78. | MR 520601 | Zbl 0388.58003

[13] , Harmonic nonholomorphic maps from a surface to a sphere, Proc. Amer. Math. Soc. 71 (1978) 299-304. | MR 501102 | Zbl 0388.58004

[14] A. Lichnerowicz, Applications harmoniques et variétés kählériennes, Symp. Math. III Bologna (1970) 341-402. | MR 262993 | Zbl 0193.50101

[15] - , Variétés kählériennes à première classe de Chern non négative et variétés riemanniennes à courbure de Ricci généralisée non négative, J. Diff. Geom. 6 (1972) 47-94. | MR 300228 | Zbl 0231.53063

[16] E. Mazet, La formule de la variation seconde de l'énergie au voisinage d'une application harmonique, J. Diff. Geom. 8 (1973) 279-296. | MR 336767 | Zbl 0301.53012

[17] S. Mori, Projective manifolds with ample tangent bundles, à paraître. | Zbl 0423.14006

[18] C.B. Morrey, The problem of Plateau on a Riemannian manifold, Ann. of Math. 49 (1948) 807-851. | MR 27137 | Zbl 0033.39601

[19] - , Multiple integrals in the calculus of variations, Grundlehren 130, Springer (1966).

[20] T. Nagano and B. Smyth, Minimal varieties and harmonic maps in tori, Comm. Math. Helv. 50 (1975) 249-265. | MR 390974 | Zbl 0326.53055

[21] E.A. Ruh and J. Vilms, The tension field of the Gauss map, Trans. Amer. Math. Soc. 149 (1970) 569-573. | MR 259768 | Zbl 0199.56102

[22] J. Sacks and K. Uhlenbeck, The existence of minimal immersions of two-spheres, Bull. Amer. Math. Soc. 83 (1977) 1033-1036. | MR 448408 | Zbl 0375.49016

[23 ] - , même titre, à paraître.

[24] - , Minimal immersions of compact Riemann surfaces, à paraître.

[25] J.H. Sampson, Some properties and applications of harmonic mappings, Ann. Ec. Norm. Sup. 11 (1978) 211-228. | Numdam | MR 510549 | Zbl 0392.31009

[26] R. Schoen and S.-T. Yau, Harmonic maps and the topology of stable hypersurfaces and manifolds of non-negative Ricci curvature, Comm. Math. Helv. 51 (1976) 333-341. | MR 438388 | Zbl 0361.53040

[27] - , Existence of incompressible minimal surfaces and the topology of three-manifolds with non-negative scalar curvature, Ann. of Math. 110 (1979) 127-142. | MR 541332 | Zbl 0431.53051

[28] - , On the proof of the positive mass conjecture in general relativity, Commun. Math. Phys. 65 (1979) 45-76. | MR 526976 | Zbl 0405.53045

[29] - , Compact group actions and the topology of manifolds with non-positive curvature, Topology 18 (1979) 361-380. | MR 551017 | Zbl 0424.58012

[30] Y.-T. Siu, Complex-analyticity of harmonic maps and strong rigidity of compact Kähler manifolds, Proc. Natl. Acad. Sci. U.S.A. 76 (1979) 2107-2108. | MR 530174 | Zbl 0424.53038

[31] - , The complex-analyticity of harmonic maps and the strong rigidity of compact Kähler manifolds, à paraître.

[32] Y.-T. Siu and S.-T. Yau, Compact Kähler manifolds of positive bisectional curvature, à paraître. | Zbl 0442.53056

[33] R.T. Smith, Harmonic mappings of spheres, Amer. J. Math. 97 (1975) 364-385. | MR 391127 | Zbl 0321.57020

[34] - , The second variation formula for harmonic mappings, Proc. Amer. Math. Soc. 47 (1975) 229-236. | MR 375386 | Zbl 0303.58008

[35] K. Uhlenbeck, Harmonic maps : a direct method in the calculus of variations, Bull. Amer. Math. Soc. 76 (1970) 1082-1087. | MR 264714 | Zbl 0208.12802

[36] J.C. Wood, A note on the fundamental group of a manifold of negative curvature, Math. Proc. Cambridge Phil. Soc. 83 (1978) 415-417. | MR 494252 | Zbl 0374.53017

[37] - , An extension theorem for holomorphic mappings, à paraître.

[38] W.H. Meeks Iii and S.-T. Yau : The classical Plateau problem and the topology of three-dimensional manifolds, à paraître. | Zbl 0489.57002

[39] - : Topology of three-dimensional manifolds and the embedding problems in minimal surface theory, à paraître.